accutane combined with finasteride?

shonen

Member
Anyone know if this an OK combination? My dermotologist that I plan to see in a day is probably gonna end up giving me accutane, and I'm wondering if I can take this with my current finasteride (for hair loss) intake without any side effects? I'm never clear about what goes together, so if any of the medical gurus here can post their thoughts, it'd be much appreciated.
 
The only thing they mention not to take with Accutane is a multi-vitamin. Especially focused around Vitamin A I believe it is?

Because Accutane is pretty much a huge Vitamin A pill designed to overload your system. Or replace Vitamin A with whichever Vitamin it actually is, been awhile since I've seen that stuff...but probably need to see it again soon =(
 

TimBo755

Member
Yes, Cybershot is correct, just make sure you don't take any vitamin A with accutane, you can also ask your local pharmacist, they usually just punch the 2 combos into the comp and give you anything that pops up to be dangerous or not recommended.
 
When I was on Accutane a few years back, I was told not to take any Vitamin A supplements . One more thing, you may want to also get a script for a skin moisturizer as Accutane will make your skin very dry.
 

shonen

Member
Yeah, I was on accutane a while back too and it clears up my acne but leaves my skin dry. Still, sucks that when I get off of accutane, and a couple of months pass, my acne flares up again.
 
shonen said:
Yeah, I was on accutane a while back too and it clears up my acne but leaves my skin dry. Still, sucks that when I get off of accutane, and a couple of months pass, my acne flares up again.

I got acne from taking creatine. I'd never had skin problems before it. Barely got zits. I have been on ZenMed. It's expensive as hell, but it is working. I won't have a zit on my face in a week or so or at least it is looking that way. It has been worth my money though.
 

Members online

Top